RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 14, Issue 6  


The representation of analytic functions by Dirichlet series at the boundary of the convergence domain
V. K. Dzyadyk, E. K. Krutigolova
769
A class of lacunary trigonometric series
E. V. Orlov
781
Uniqueness sets for multiple Haar series
V. A. Skvortsov
789
An irremovable Carleman singularity for Haar's system
Yu. S. Fridlyand
799
$(i)$-Convergence and its application to a sequence of functions
V. I. Shirokov
809
Three-dimensional manifolds with hyperplane sections which are ruled surfaces
B. V. Martynov
821
Local factorization of the coordinates of torsion points
V. A. Dem'yanenko
827
The linearization of an autonomous system in the neighborhood of a “node”-type singular point
V. A. Kondratiev, V. S. Samovol
833
The distribution of eigenvalues of the Dirac operator
M. Otelbaev
843
Finite groups with biprimary subgroups of a definite form
V. A. Belonogov
853
Topological entropy of one-dimensional Williams solenoids
A. Yu. Zhirov, Yu. I. Ustinov
859
Complete direct sums of Abelian torsion-free groups of rank 1 with isomorphic groups or rings of endomorphisms. I
A. M. Sebel'din
867
A theorem on direct expansions of Abelian groups
A. Yu. Soifer
879
Inadmissibility of polynomial estimates of the shift parameter
L. B. Klebanov
885
A spatial generalization of a theorem on Toeplitz operators
I. Yu. Linnik
895
Some remarks on stable stochastic processes and $\alpha$-superharmonic functions
N. S. Landkof
901
Best mean-square approximation of functions of $m$ variables
V. Yu. Popov
913
Approximation of arithmetic sums by linear operators
K. G. Inoyatova
925
Letter to the editor
Yu. A. Drozd, V. V. Kirichenko
943
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019